[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] vasotec

SNIP>>>>>>>>>>>>From: "Wendy Anderson" 
<email @ redacted>
Subject: [IP] Ace Inhibitors
I have been taking 20mg of Vasotec twice a day, for a few months 
now. I have developed this horrible cough that is driving me crazy! 
Also I have a really fast heartbeat. Yesterday my husband and I 
were checking our blood pressure at the drug store and it also tells 
 you your heart-rate. Mine was 110! I think that is high but I am not 
sure. I checked it just a few minutes ago and it was 120! I am only 
5'3" and weigh about 118 pounds. I wonder if this is something to 
worry about. I checked the list of side effects and only noticed 
abnormal heart rhythms. Has anyone experienced this?
I am sure others have given you the same feedback, I am a little 
late.   The cough is a well known side effect of Vasotech.  The 
heart rate isn't.  Contact your doctor's office this morning and let 
them know about both side effects.  Different people react 
differently to medication.  Your doc will probably just put you on 
another similar medication.  But, don't hesitate to call him today. 
Keep us posted. 
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml